# SDR ASOA201001694

- Difficulty date: October 31, 2010
- Submitted: November 4, 2010
- Operation: Air carrier
- Aircraft: N972EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7534
- Aircraft time: 20,843 hours, 18,111 cycles
- Engine: Ge CF343B1
- System (JASC): 7500 · Engine Bleed Air System
- Part: Bleed Air Sys
- Condition: Odor
- Location: Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON APPROACH, HAD A BURNING ODOR IN FRONT OF ACFT.  SWAPED BLEEDS TO APU ODOR WAS DIMINISHED IMMEDIATELY.  C/W OPS CHECK OF BOTH ENGINES IAW AMM 71-00-00. OPS CK GOOD. NO DEFECTS NOTED. (CLOSED)
